Minghui YANG


On the Linear Complexity of Binary Generalized Cyclotomic Sequences of Period 2pm+1qn+1
Minghui YANG Dongdai LIN Qiuyan WANG Jian GAO 
Publication:   
Publication Date: 2019/04/01
Vol. E102-A  No. 4  pp. 676-679
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
linear complexitybinary generalized cyclotomic sequencesbalanced
 Summary | Full Text:PDF(143.2KB)

Minimum Linear Complexity Approximation of Sequences with Period qn-1 over Fq
Minghui YANG Dongdai LIN Minjia SHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/12/01
Vol. E97-A  No. 12  pp. 2667-2670
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
linear complexityweight complexitythe error positionthe error bit
 Summary | Full Text:PDF(181.2KB)

Generalized Fourier Transform and the Joint N-Adic Complexity of a Multisequence
Minghui YANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/09/01
Vol. E97-A  No. 9  pp. 1982-1986
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
multisequencejoint N-adic complexitygeneralized Fourier transform
 Summary | Full Text:PDF(100.7KB)